# SDR ASAA9580153

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 530 - PRIOR TO DEPARTURE, CREW REPORTED THE L1 DOOR WOULD NOT LOCK CLOSED.  FREED AND LUBRICATED THE INTERLOCK MECHANISM AND DOOR OPERATED NORMALLY.  (W)
